# SDR MASA200600350

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 7,406 hours, 5,557 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Ext
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6435 PHX - RT EMERGENCY DOOR CAUTION MESSAGE.  MAINTENANCE REMOVED DOOR AND REINSTALLED DOOR.  NO DEFECT NOTED.
